RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2010, Volume 13, Number 1, Pages 85–145 (Mi mt192)  

This article is cited in 13 scientific papers (total in 13 papers)

On conformal Killing symmetric tensor fields on Riemannian manifolds

N. S. Dairbekova, V. A. Sharafutdinovb

a Kazakh-British Technical University, Almaty, Kazakhstan
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Abstract: A vector field on Riemannian manifold is called conformal Killing if it generates oneparameter group of conformal transformation. The class of conformal Killing symmetric tensor fields of an arbitrary rank is a natural generalization of the class of conformal Killing vector fields, and appears in different geometric and physical problems. In this paper, we prove that a trace-free conformal Killing tensor field is identically zero if it vanishes on some hypersurface. This statement is a basis of the theorem on decomposition of a symmetric tensor field on a compact manifold with boundary to a sum of three fields of special types. We also establish triviality of the space of trace-free conformal Killing tensor fields on some closed manifolds.

Key words: Riemannian geometry, tensor analysis, conformal Killing tensor field.

Full text: PDF file (443 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2011, 21:1, 1–41

Bibliographic databases:

Document Type: Article
UDC: 517.98
Received: 24.08.2009

Citation: N. S. Dairbekov, V. A. Sharafutdinov, “On conformal Killing symmetric tensor fields on Riemannian manifolds”, Mat. Tr., 13:1 (2010), 85–145; Siberian Adv. Math., 21:1 (2011), 1–41

Citation in format AMSBIB
\Bibitem{DaiSha10}
\by N.~S.~Dairbekov, V.~A.~Sharafutdinov
\paper On conformal Killing symmetric tensor fields on Riemannian manifolds
\jour Mat. Tr.
\yr 2010
\vol 13
\issue 1
\pages 85--145
\mathnet{http://mi.mathnet.ru/mt192}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2682769}
\transl
\jour Siberian Adv. Math.
\yr 2011
\vol 21
\issue 1
\pages 1--41
\crossref{https://doi.org/10.3103/S1055134411010019}


Linking options:
  • http://mi.mathnet.ru/eng/mt192
  • http://mi.mathnet.ru/eng/mt/v13/i1/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Asgari A.A., Abbassi A.H., Khodagholizadeh J., “on the Perturbation Theory in Spatially Closed Background”, Eur. Phys. J. C, 74:6 (2014), 2917  crossref  isi  scopus
    2. Michel J.-Ph., “Higher Symmetries of the Laplacian Via Quantization”, Ann. Inst. Fourier, 64:4 (2014), 1581–1609  crossref  zmath  isi  elib  scopus
    3. Paternain G.P., Salo M., Uhlmann G., “Invariant Distributions, Beurling Transforms and Tensor Tomography in Higher Dimensions”, Math. Ann., 363:1-2 (2015), 305–362  crossref  zmath  isi  elib  scopus
    4. Pestov L., Uhlmann G., Zhou H., “An Inverse Kinematic Problem With Internal Sources”, Inverse Probl., 31:5 (2015), 055006  crossref  mathscinet  zmath  isi  elib  scopus
    5. Ilmavirta J., “on Radon Transforms on Tori”, J. Fourier Anal. Appl., 21:2 (2015), 370–382  crossref  zmath  isi  elib  scopus
    6. Dyatlov S., Faure F., Guillarmou C., “Power Spectrum of the Geodesic Flow on Hyperbolic Manifolds”, Anal. PDE, 8:4 (2015), 923–1000  crossref  zmath  isi  elib  scopus
    7. Guillarmou C., Paternain G.P., Salo M., Uhlmann G., “the X-Ray Transform For Connections in Negative Curvature”, Commun. Math. Phys., 343:1 (2016), 83–127  crossref  zmath  isi  elib  scopus
    8. V. A. Sharafutdinov, “Killing tensor fields on the $2$-torus”, Siberian Math. J., 57:1 (2016), 155–173  mathnet  crossref  crossref  mathscinet  isi  elib
    9. Heil K., Moroianu A., Semmelmann U., “Killing and Conformal Killing Tensors”, J. Geom. Phys., 106 (2016), 383–400  crossref  mathscinet  zmath  isi  scopus
    10. Monard F., “Efficient Tensor Tomography in Fan-Beam Coordinates”, Inverse Probl. Imaging, 10:2 (2016), 433–459  crossref  mathscinet  zmath  isi  scopus
    11. Paternain G.P., Zhou H., “Invariant Distributions and the Geodesic Ray Transform”, Anal. PDE, 9:8 (2016), 1903–1930  crossref  mathscinet  zmath  isi  scopus
    12. Kimaczynska A., “Some Differential Operators in the Symmetric Bundle”, J. Appl. Math. Comput. Mech., 16:3 (2017), 27–36  crossref  mathscinet  isi
    13. V. A. Sharafutdinov, “Orthogonality relations for a stationary flow of an ideal fluid”, Siberian Math. J., 59:4 (2018), 731–752  mathnet  crossref  crossref  isi
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:284
    Full text:86
    References:31
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019